An Approach to the Optimal Design of Rolling Passes

Rimma Lapovok, Peter F Thomson

Research output: Contribution to journalArticleResearchpeer-review

6 Citations (Scopus)
Original languageEnglish
Pages (from-to)1143 - 1154
Number of pages12
JournalInternational Journal of Machine Tools and Manufacture
Publication statusPublished - 1997

Cite this

@article{ce651aa2bed34c43a0cb9f8e08888e14,
title = "An Approach to the Optimal Design of Rolling Passes",
author = "Rimma Lapovok and Thomson, {Peter F}",
year = "1997",
language = "English",
pages = "1143 -- 1154",
journal = "International Journal of Machine Tools and Manufacture",
issn = "0890-6955",
publisher = "Elsevier",

}

An Approach to the Optimal Design of Rolling Passes. / Lapovok, Rimma; Thomson, Peter F.

In: International Journal of Machine Tools and Manufacture, 1997, p. 1143 - 1154.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - An Approach to the Optimal Design of Rolling Passes

AU - Lapovok, Rimma

AU - Thomson, Peter F

PY - 1997

Y1 - 1997

M3 - Article

SP - 1143

EP - 1154

JO - International Journal of Machine Tools and Manufacture

JF - International Journal of Machine Tools and Manufacture

SN - 0890-6955

ER -